Covering congruences in higher dimensions

Todd Cochrane*, Gerry Myerson

*Corresponding author for this work

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    We construct a set of covering congruences for the set of all ordered pairs of integers.

    Original languageEnglish
    Pages (from-to)77-81
    Number of pages5
    JournalRocky Mountain Journal of Mathematics
    Volume26
    Issue number1
    Publication statusPublished - Dec 1996

    Keywords

    • Covering congruences

    Fingerprint Dive into the research topics of 'Covering congruences in higher dimensions'. Together they form a unique fingerprint.

    Cite this